Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 146517, 6 pages
http://dx.doi.org/10.1155/2013/146517
Research Article

The Strong Disjoint Blow-Up/Collapse Property

Department of Mathematics, University of Puerto Rico, Mayagüez, PR 00681, USA

Received 9 May 2013; Revised 14 August 2013; Accepted 15 August 2013

Academic Editor: Ajda Fošner

Copyright © 2013 Héctor N. Salas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. H. Shapiro, “Notes on the dynamics of linear operators,” http://www.math.msu.edu/~shapiro/Pubvit/Downloads/LinDynamics/lindynamics.pdf.
  2. C. Kitai, Invariant closed sets for linear operators [Ph.D. thesis], University of Toronto, 1982.
  3. R. M. Gethner and J. H. Shapiro, “Universal vectors for operators on spaces of holomorphic functions,” Proceedings of the American Mathematical Society, vol. 100, no. 2, pp. 281–288, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  4. G. Godefroy and J. H. Shapiro, “Operators with dense, invariant, cyclic vector manifolds,” Journal of Functional Analysis, vol. 98, no. 2, pp. 229–269, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  5. L. Bernal-González and K.-G. Grosse-Erdmann, “The hypercyclicity criterion for sequences of operators,” Studia Mathematica, vol. 157, no. 1, pp. 17–32, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  6. F. León-Saavedra, “Notes about the hypercyclicity criterion,” Mathematica Slovaca, vol. 53, no. 3, pp. 313–319, 2003. View at Google Scholar · View at MathSciNet
  7. M. de la Rosa and C. J. Read, “A hypercyclic operator whose direct sum TT is not hypercyclic,” Journal of Operator Theory, vol. 61, no. 2, pp. 369–380, 2009. View at Google Scholar · View at MathSciNet
  8. F. Bayart and E. Matheron, Dynamics of linear operators, vol. 179 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, UK, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  9. K.-G. Grosse-Erdmann and A. Peris Manguillot, Linear Chaos, Universitext, Springer, London, UK, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  10. L. Bernal-González, “Disjoint hypercyclic operators,” Studia Mathematica, vol. 182, no. 2, pp. 113–131, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. Bès and A. Peris, “Disjointness in hypercyclicity,” Journal of Mathematical Analysis and Applications, vol. 336, no. 1, pp. 297–315, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  12. H. N. Salas, “Dual disjoint hypercyclic operators,” Journal of Mathematical Analysis and Applications, vol. 374, no. 1, pp. 106–117, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  13. S. Shkarin, “A short proof of existence of disjoint hypercyclic operators,” Journal of Mathematical Analysis and Applications, vol. 367, no. 2, pp. 713–715, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. Bès, Ö. Martin, and A. Peris, “Disjoint hypercyclic linear fractional composition operators,” Journal of Mathematical Analysis and Applications, vol. 381, no. 2, pp. 843–856, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  15. J. Bès, Ö. Martin, A. Peris, and S. Shkarin, “Disjoint mixing operators,” Journal of Functional Analysis, vol. 263, no. 5, pp. 1283–1322, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. Bès and Ö. Martin, “Compositional disjoint hypercyclicity equals disjoint supercyclicity,” Houston Journal of Mathematics, vol. 38, no. 4, pp. 1149–1163, 2012. View at Google Scholar · View at MathSciNet
  17. J. Bès and A. Peris, “Hereditarily hypercyclic operators,” Journal of Functional Analysis, vol. 167, no. 1, pp. 94–112, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  18. J. Bès, Ö. Martin, and R. Sanders, “Weighted shifts and disjoint hypercyclicity,” submitted to Journal of Operator Theory. In press.
  19. D. A. Herrero, “Limits of hypercyclic and supercyclic operators,” Journal of Functional Analysis, vol. 99, no. 1, pp. 179–190, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  20. P. S. Bourdon, “Invariant manifolds of hypercyclic vectors,” Proceedings of the American Mathematical Society, vol. 118, no. 3, pp. 845–847, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  21. L. Bernal-González and A. Montes-Rodríguez, “Non-finite-dimensional closed vector spaces of universal functions for composition operators,” Journal of Approximation Theory, vol. 82, no. 3, pp. 375–391, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  22. A. Montes-Rodríguez and H. N. Salas, “Supercyclic subspaces,” The Bulletin of the London Mathematical Society, vol. 35, no. 6, pp. 721–737, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  23. A. Montes-Rodríguez and H. N. Salas, “Supercyclic subspaces: spectral theory and weighted shifts,” Advances in Mathematics, vol. 163, no. 1, pp. 74–134, 2001. View at Publisher · View at Google Scholar · View at MathSciNet